I'm taking a daily dose of Niraparib and one of the side effects listed was sun sensitivity. Yesterday I went to the Lunenburg Harbour to see the Bluenose II coming back from its last trip of the season. My grandson is a deck hand onboard, so I wanted to be there. The ship was about a half hour late, so I was in the sun for a half to 3/4 of an hour.
I had completely forgot about this side effect, but within 5 minutes I could feel various places getting burnt. Then I remembered, but I had no sunscreen with me. There was no shade, but I tried to stand where there were people between me and the sun (tall people, big people = more shade!). I am well and truly burnt and it is more severe than I have ever experienced (I have always burned easily). I used to say I could stop at a stop sign and get a sunburn; right now I think I could cruise through a green light and get one.I was wearing sandals, so I have burns across the tops of my feet - worst on the toes. Where my arms and my chest were uncovered. Kicking myself for not taking precautions nor going and getting some sunscreen (even asking tourists if I could have some of theirs.
Has anyone else experienced sun sensitivity? Did you notice you burned much more quickly and did you also burn worse than previously.
Thanks for listening and commenting. I should change my name to LobsterLunenburg.